Alert archive / Georgia / Freeze Warnings in 2019

Freeze Warning 1, NWS Atlanta, GA

March 4, 201976 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 4, 2019, 2:35 PM EST for 76 counties in Georgia. It took effect at Mar 4, 2019, 8:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2019, 2:35 PM EST (19:35 UTC)
In effect from
Mar 4, 2019, 8:00 PM EST
Expired
Mar 5, 2019, 11:00 AM EST
In force
15 hr
Issued by
NWS Atlanta, GA
All 76 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

312 
WWUS72 KFFC 041935
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
235 PM EST Mon Mar 4 2019


GAZ001>009-011>016-019>025-030>035-041>045-052-053-066-050345-
/O.NEW.KFFC.FZ.W.0001.190305T0100Z-190305T1600Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Haralson-Carroll-Douglas-
South Fulton-DeKalb-Heard-Coweta-Troup-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Carrollton, Douglasville, East Point, Decatur, and Newnan
235 PM EST Mon Mar 4 2019

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST
TUESDAY...

The National Weather Service in Peachtree City has issued a
Freeze Warning, which is in effect from 8 PM this evening to
11 AM EST Tuesday.

* TEMPERATURES...As low as 22.

* TIMING...Temperatures will drop to 32 degrees or below by 8 PM,
  and will warm above freezing by 11 AM Tuesday. 

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

GAZ027-036>039-046>051-054>062-067>073-078>084-089>095-050345-
/O.NEW.KFFC.FZ.W.0001.190305T0500Z-190305T1600Z/
Madison-Clarke-Oconee-Oglethorpe-Wilkes-Rockdale-Walton-Newton-
Morgan-Greene-Taliaferro-Fayette-Clayton-Spalding-Henry-Butts-
Jasper-Putnam-Hancock-Warren-Meriwether-Pike-Upson-Lamar-Monroe-
Jones-Baldwin-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-
Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-
Including the cities of Athens, Conyers, Covington, 
Peachtree City, Griffin, Milledgeville, Macon, Columbus, 
and Warner Robins
235 PM EST Mon Mar 4 2019

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST
TUESDAY...

The National Weather Service in Peachtree City has issued a
Freeze Warning, which is in effect from midnight tonight to 11 AM
EST Tuesday.

* TEMPERATURES...As low as 28.

* TIMING...Temperatures will fall below 32 degrees between
  midnight and 5 AM, and warm above 32 degrees between 8 AM and 11
  AM.  

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
2 follow-up statements
551 
WWUS72 KFFC 050810
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
310 AM EST Tue Mar 5 2019


GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>084-
089>095-051700-
/O.NEW.KFFC.FZ.W.0002.190305T2300Z-190306T1600Z/
/O.CON.KFFC.FZ.W.0001.000000T0000Z-190305T1600Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Muscogee-Chattahoochee-
Marion-Schley-Macon-Peach-Houston-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Columbus, and Warner Robins
310 AM EST Tue Mar 5 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EST
WEDNESDAY...

The National Weather Service in Peachtree City has issued a
Freeze Warning, which is in effect from 6 PM this evening to
11 AM EST Wednesday.

* TEMPERATURES...Low to upper 20s this morning. Low to mid 20s for
  Wednesday morning with teens in the northeast mountains.

* TIMING...Freezing temperatures until 11 AM this morning, then
  again from 6 PM this evening until 11 AM Wednesday. 

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

GAZ074>076-085-086-096>098-102>113-051700-
/O.NEW.KFFC.FZ.W.0002.190305T2300Z-190306T1600Z/
Washington-Glascock-Jefferson-Johnson-Emanuel-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Swainsboro, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
310 AM EST Tue Mar 5 2019

...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EST
WEDNESDAY...

The National Weather Service in Peachtree City has issued a
Freeze Warning, which is in effect from 6 PM this evening to
11 AM EST Wednesday.

* TEMPERATURES...Mid to upper 20s.

* TIMING...Freezing temperatures late this evening until 11 AM 
  Wednesday. 

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
934 
WWUS72 KFFC 051616
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1116 AM EST Tue Mar 5 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>084-
089>095-060415-
/O.EXP.KFFC.FZ.W.0001.000000T0000Z-190305T1600Z/
/O.CON.KFFC.FZ.W.0002.190305T2300Z-190306T1600Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Muscogee-Chattahoochee-
Marion-Schley-Macon-Peach-Houston-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Columbus, and Warner Robins
1116 AM EST Tue Mar 5 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 
AM EST WEDNESDAY...

The National Weather Service in Peachtree City is continuing a 
Freeze Warning, which is in effect from 6 PM EST Tuesday evening 
to 11 AM EST Wednesday.

* TEMPERATURES...Low to mid 20s.

* TIMING...Freezing temperatures from 6 PM this evening until 11 
  AM Wednesday.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

GAZ074>076-085-086-096>098-102>113-060415-
/O.CON.KFFC.FZ.W.0002.190305T2300Z-190306T1600Z/
Washington-Glascock-Jefferson-Johnson-Emanuel-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Swainsboro, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
1116 AM EST Tue Mar 5 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 AM EST WEDNESDAY...

The National Weather Service in Peachtree City is continuing a 
Freeze Warning, which is in effect from 6 PM EST Tuesday evening 
to 11 AM EST Wednesday.

* TEMPERATURES...Mid to upper 20s

* TIMING...Temperatures will drop below freezing between midnight
  and 3 AM, and warm above freezing by 11 AM. 

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 4, 2:35 PM EST, 0 minutes earlier.

Area forecast discussion, Mar 4, 2:35 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
235 PM EST Mon Mar 4 2019

.SHORT TERM /Tonight through Tuesday Night/...

Clouds have finally started to recede over the area, allowing for a
bit more warming this afternoon. Regardless, the breezy conditions
and cooler temperatures are keeping it chilly. The main forecast
concern continues to be the weak upper level disturbance that will
quickly traverse the area tonight. Models continue to show decent
mid-level moisture will accompany this feature, and have continued
with slight chance to chance pops over mainly central Georgia. The
concern is the cold temperatures in place over the area, and the
quickly dropping temperatures overnight as this feature moves in.
Several models are suggesting the potential for accumulating winter
precip, generally oriented between the south metro area and Macon.
For now, have mentioned a mix of rain/sleet/snow flurries for south
of the metro-Atlanta area, with little or no accumulations, and
generally for only an hour or two overnight. The warm surface
temperatures and extremely dry lower level should prevent
accumulations.

Windy conditions diminish somewhat overnight, then return Tuesday
morning. Temperatures will bottom out in the 20s for a large portion
of the state - some of the coldest we've seen since January. Because
recent warming temperature trends allowed the growing season to
begin early, the Frost/Freeze Program for NWS Atlanta was jump
started early today. A Freeze Warning has been issued for Tuesday
morning for a large portion of the state. The timing has been broken
up into two sections, with I-85 northward expecting freezing
temperatures as early as 8PM, and I-85 southward not expecting them
until midnight. The freeze warning goes until 11 AM Tuesday when the
area is expected to be above freezing. Temperatures in the afternoon
will still be running 15-20 degrees below normal, with highs only
topping out in the 40s.

Another Freeze Warning is anticipated for Tuesday Night/Wednesday
morning.

Aside from precip chances tonight and early Tuesday, no additional
chances are expected through the short term.

31

.LONG TERM /Wednesday through Monday/...

No big changes to the long term. Dry and cold through Thursday as
we remain in a northwest flow. Moisture returns Thursday night
with a change to more zonal flow. Looks like more wet conditions
through the end of the period as a couple of short waves cross the
area. Models diverge on Monday with GFS dry and ECMWF showing some
possibility of rain. Currently have a slight chance for showers on
Monday and have left them as is. Previous discussion is included
below.

41

&&

PREV DISCUSSION... /Issued 357 AM EST Mon Mar 4 2019/

LONG TERM /Tuesday Night through Sunday/...

The long term remains fairly quiet with a dry and abnormally cold
ridge dominated period thru Thursday. A disturbance and increased
moisture axis traversing the TN valley will bring increasing
shower chances from the north for late Thursday and more
widespread Friday. Could have a brief lull Friday night, then an
amplifying trough and attendant frontal system could bring more
widespread rain later Saturday into Sunday. Some discrepancies
exist on strength and timing this far out in the forecast, though
some thunderstorms couldn't be ruled out - mainly with fropa
Sunday.

Temps will drop to near 15 to 20 degrees below normal for Tues/Wed
with highs only in the 40s to low 50s for most areas. The coldest
morning will be Wednesday as most areas will have lows in the low
to mid 20s with even some teens in the far north. Currently do not
have Frost/Freeze products since the local program begins March
15, though anyone with crop or vegetation concerns should be aware
of the sub freezing temps for lows Tues, Wed, and Thurs.

Baker

AVIATION...
18Z Update...
Cigs are clearing from the east/northeast down through the ATL
metro area. Additional mid-level clouds (4-6kft) are expected to
develop overnight over the southern half of the state, with the
potential to produce -RA or a brief period of -RA/IP. At time -IP
is not expected at any TAF sites. Breezy northwest winds are
expected through the period, with 8-14kt sustained, and gusts to
22-25kt. Gusts will be less of a concern overnight, then come back
after 14z Tuesday.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          29  50  26  49 /  10   0   0   0
Atlanta         26  45  24  46 /  10   0   0   0
Blairsville     21  41  18  42 /   0   0   0   0
Cartersville    24  43  23  46 /   5   0   0   0
Columbus        31  52  28  52 /  30   5   0   0
Gainesville     27  45  24  46 /   5   0   0   0
Macon           31  52  26  51 /  30  10   0   0
Rome            23  42  22  46 /   0   0   0   0
Peachtree City  27  47  25  48 /  10   0   0   0
Vidalia         39  57  30  53 /  40  30   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from midnight tonight to 11 AM EST Tuesday for
the following zones: Baldwin...Bibb...Butts...Chattahoochee...
Clarke...Clayton...Crawford...Fayette...Greene...Hancock...
Harris...Henry...Houston...Jasper...Jones...Lamar...Macon...
Madison...Marion...Meriwether...Monroe...Morgan...Muscogee...
Newton...Oconee...Oglethorpe...Peach...Pike...Putnam...
Rockdale...Schley...Spalding...Talbot...Taliaferro...Taylor...
Twiggs...Upson...Walton...Warren...Wilkes...Wilkinson.

Freeze Warning from 8 PM this evening to 11 AM EST Tuesday for
the following zones: Banks...Barrow...Bartow...Carroll...
Catoosa...Chattooga...Cherokee...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fannin...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Jackson...Lumpkin...
Murray...North Fulton...Paulding...Pickens...Polk...South
Fulton...Towns...Troup...Union...Walker...White...Whitfield.

&&

SHORT TERM...31
LONG TERM....41
AVIATION...31
Hazardous weather outlook, Mar 4, 12:09 PM EST, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1209 PM EST Mon Mar 4 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051715-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1209 PM EST Mon Mar 4 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Some sub freezing temperatures are expected tonight into Tuesday
morning with values reaching the low to mid 20s in parts of north
Georgia and 30s farther south and east into central Georgia. This
could be of concern with some exposed vegetation or crops.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Abnormally cold temperatures are expected through Thursday
morning, with the coldest being Wednesday as most areas should
reach the low to mid 20s. Such sub freezing temps could be of
concern with some exposed vegetation or crops.

Some more widespread rainfall could return to the area for late
Saturday into Sunday and thunderstorms cannot be ruled out
especially with a possible cold front on Sunday. Uncertainty
exists with the strength of this system being far out in the
forecast, so please monitor updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 4, 12:42 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EST MON MAR 04 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 NW RUTLAND            32.75N  83.67W
03/03/2019  E1.75 INCH       BIBB               GA   PUBLIC

            HAIL RANGING FROM QUARTER SIZE TO GOLF BALL SIZED WAS
            REPORTED NEAR THE INTERSECTION OF ALLEN ROAD AND HOUSTON
            ROAD.

&&

EVENT NUMBER FFC1900096

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:09 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler51 min
Mar 3, 8:28 PM ESTRiver Flood WarningFFCForsyth10 hr
Mar 3, 11:50 PM ESTRiver Flood WarningFFCWhitfield33 hr

Nearby

Freeze Warnings in Georgia, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.